# SDR CALA2023081402498

- Difficulty date: August 9, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N14704
- Make and model: Boeing 737724
- Aircraft serial: 28765
- Aircraft time: 78,951 hours, 28,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 240260
- Condition: Discharged
- Location: M1669
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMEGENCY POWER PACK, M1669, FAILS EMERGENCY LIGHTING FUNCTIONAL CHECK. (REF: AAR NR 99977767). REPLACED BATTERY PACK ON M1669 IAW B737 AMM 33-51-06-960-805, OP S CHECK GOOD (WORK ACCOMPLISHED BY V941722 AND AAR QC V911027).
